Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 131, NWS Boston/Norton, MA

December 29, 2011

NWS Boston/Norton, MA issued this small craft advisory at Dec 29, 2011, 6:50 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2011, 6:50 AM EST (11:50 UTC)
Expired
Dec 30, 2011, 2:50 AM EST
In force
20 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WHUS71 KBOX 291150
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
650 AM EST THU DEC 29 2011

ANZ250-251-254>256-291500-
/O.NEW.KBOX.GL.W.0048.111229T1150Z-111229T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
650 AM EST THU DEC 29 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>235-237-291800-
/O.NEW.KBOX.SC.Y.0131.111229T1150Z-111229T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
650 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-291800-
/O.NEW.KBOX.SC.Y.0131.111229T1150Z-111229T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
650 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
973 
WHUS71 KBOX 291456
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
956 AM EST THU DEC 29 2011

ANZ250-251-254>256-292200-
/O.CAN.KBOX.GL.W.0048.000000T0000Z-111229T1500Z/
/O.EXB.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
956 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-237-292200-
/O.EXT.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
956 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-292200-
/O.EXT.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
BOSTON HARBOR-NARRAGANSETT BAY-
956 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
019 
WHUS71 KBOX 292011
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
311 PM EST THU DEC 29 2011

ANZ236-292115-
/O.CAN.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
NARRAGANSETT BAY-
311 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST TO SOUTHWEST WINDS OF 10 TO 20 KTS WILL GRADUALLY DIMINISH
THROUGH THIS EVENING.

$$

ANZ254-255-300415-
/O.EXT.KBOX.SC.Y.0131.000000T0000Z-111230T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
311 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT...WITH GUSTS UP TO 25 KT
  THROUGH MIDNIGHT. SEAS 5 TO 8 FEET DIMINISHING TO 2 TO 4 FEET
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-250-251-256-300300-
/O.EXT.KBOX.SC.Y.0131.000000T0000Z-111230T0300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
311 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT...DIMINISHING DURING THE EVENING. SEAS 3 TO 6
  FEET...SUBSIDING TO 2 TO 4 FEET DURING THE EVENING...EXCEPT SEAS 1
  TO 2 FEET IN CAPE COD BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-292200-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
311 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS AROUND 15 KT. GUSTS UP TO 25 KT
  DIMINISHING TO GUSTS TO 20 KTS AFTER 5 PM. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-292200-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
BOSTON HARBOR-
311 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT.
  WIND GUSTS DIMINISHING TO 20 KT AFTER 5 PM. WAVES AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NMB
615 
WHUS71 KBOX 292157
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
457 PM EST THU DEC 29 2011

ANZ230-235-237-292300-
/O.CAN.KBOX.SC.Y.0131.000000T0000Z-111229T2200Z/
BOSTON HARBOR-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
457 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND/OR SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ254-255-300600-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111230T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
457 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-250-251-256-300300-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111230T0300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
457 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
773 
WHUS71 KBOX 292342
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
642 PM EST THU DEC 29 2011

ANZ231>234-300045-
/O.CAN.KBOX.SC.Y.0131.000000T0000Z-111230T0300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
642 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY THRESHOLDS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED.

$$

ANZ254-255-300745-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111230T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
642 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. 
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-256-300300-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111230T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
642 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
978 
WHUS71 KBOX 300247
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
947 PM EST THU DEC 29 2011

ANZ250-251-256-300400-
/O.EXP.KBOX.SC.Y.0131.000000T0000Z-111230T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
947 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

WINDS AND SEAS HAVE SUBSIDED.

$$

ANZ254-255-300900-
/O.CON.KBOX.SC.Y.0131.000000T0000Z-111230T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
947 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS 
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JWD
646 
WHUS71 KBOX 300750
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
250 AM EST FRI DEC 30 2011

ANZ254-255-300900-
/O.CAN.KBOX.SC.Y.0131.000000T0000Z-111230T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
250 AM EST FRI DEC 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 4:00 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Dec 29, 4:00 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
400 AM EST THU DEC 29 2011

.SYNOPSIS...
STRONG LOW PRES WILL CONTINUE TO MOVE NE THROUGH NEW FOUNDLAND WHILE
A RIDGE OF WEAK HIGH PRES CROSSES NEW ENGLAND LATE THIS AFTERNOON
AND TONIGHT. A FAST MOVING LOW PRES CENTER WILL CROSS NEW ENGLAND
FRI NIGHT AND THE GULF OF MAINE ON SAT. A WEAK RIDGE OF HIGH PRES
WILL CROSS THE WATERS SUN MORNING BEFORE A STRONG COLD FRONT
APPROACHES SUN NIGHT. BLUSTERY WINDS AND COLDER THAN NORMAL TEMPS
WILL AFFECT THE REGION MONDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAX TEMPS WILL RUN A FEW DEGREES BELOW NORMAL FOR A CHANGE TODAY.
WEAK RIDGE OF HIGH PRES WILL DIMINISH WINDS DURING THE
DAY...ALTHOUGH GUSTS OF 25 TO 30 MPH STILL UNTIL ABOUT MIDDAY.
EXPECT MOSTLY SUNNY SKIES. HIGH CLOUDS FROM THE UPSTREAM CLIPPER
SYSTEM SHOULD APPEAR IN THE WESTERN ZONES LATE IN THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
MODEL CONSENSUS TAKES CLIPPER SFC LOW ACROSS CENTRAL NEW ENGLAND
PUTTING MOST OF SOUTHERN NEW ENGLAND ON MILDER S SIDE. OVERRUNNING
LIGHT PRECIPITATION MAY BREAK OUT ACROSS NW MA AND SW NH ZONES FRI
MORNING...PROBABLY IN THE FORM OF LIGHT SNOW OR LIGHT SNOW SHOWERS.
AS THE DAY PROGRESSES MOST OF THE OVERRUNNING EXPECTED TO REMAIN N
OF THE FORECAST AREA AND SO HAVE GONE WITH ONLY SLIGHT CHC POPS MOST
OF THE AREA EXCEPT LOW CHANCE FAR N. AS FAR AS PTYPE...ANY PCPN IN
THE MORNING WOULD LIKELY FALL AS SNOW BUT THEREAFTER AS RAIN OR
MIXED RAIN AND SNOW SHOWERS PER PARTIAL THICKNESS FROM CONCENSUS OF
THE NAM AND GFS. ANY SNOWFALL ACROSS NW FRANKLIN COUNTY OR MONADNOCK
REGION SHOULD BE VERY LIGHT...LESS THAN AN INCH.

LEANED TOWARD THE COOLER MAV MAX TEMPS FOR FRI DUE TO CONSIDERABLE
CLOUDINESS AND LOW SUN ANGLES. ALSO IT LOOKS LIKE THE LOW LEVEL WARM
AIR ADVECTION DOES NOT REALLY STRENGTHEN UNTIL LATE IN THE DAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

BIG PICTURE...
A SHORTWAVE TROUGH RACES ACROSS NEW ENGLAND SATURDAY.  A SECOND
SHORTWAVE TRAILING THE FIRST THEN DIGS OVER THE NORTHEAST USA AND
ESTABLISHES A LONGWAVE TROUGH OVER THE EASTERN USA MONDAY TO
WEDNESDAY.  THE GFS AND ECMWF WERE SIMILAR ON THE GENERAL PATTERN
WITH SMALL DIFFERENCES IN DETAIL...SO WE USED A BLEND OF THE
GUIDENCE.

FRIDAY NIGHT-SATURDAY...
SHORTWAVE OVER THE GREAT LAKES PUSHES A CLIPPER LOW EAST ACROSS NEW
ENGLAND SATURDAY MORNING.  NAM WAS FASTEST...GFS SECOND...GGEM
THIRD...ECMWF TRAILING THE PACK.  ALL FOLLOW A TRACK ACROSS
VT-NH-COASTAL MAINE AND ALL ARE EAST OF US BY 18Z SATURDAY.  THE
NORTHERN TRACK SUGGESTS A MAINLY RAIN EVENT FOR US ALTHOUGH SOUTHERN
NH AND NORTHWEST MASS REMAIN COLD ENOUGH FOR EITHER SNOW SHOWERS OR
A RAIN/SNOW MIX...BUT WITH ACCUMS GENERALLY BELOW AN INCH.

HIGH PRESSURE THEN BUILDS IN FROM THE WEST BRINGING PARTIAL CLEARING
DURING THE AFTERNOON.  PRESSURE GRADIENT BRINGS PRESSURE RISES OF
1.5 MB/HOUR. GUIDENCE ALSO SHOWS 40 KNOT WINDS OVERHEAD DURING THE
DAY AT 900 MB BUT QUESTIONABLE HOW MUCH WILL MIX.  BETTER CHANCE OF
25-30 KNOTS MIXING FROM 950 MB.  SO A WINDY/GUSTY AFTERNOON AND
EVENING IN STORE.  TEMPS ARE A BLEND OF MOS.

SUNDAY...
HIGH PRESSURE MOVES EAST DURING THE DAY BRINGING A SOUTH TO
SOUTHWEST FLOW ACROSS THE REGION.  TEMPS AT 925 MB REACH
2-4C...EQUIV TO -4C TO -6C FROM 850 MB...WHICH MEANS A POTENTIAL FRO
THE WARMER SPOTS TO REACH MAX TEMP OF 50F AND THE REST OF THE AREA
IN THE 40S.  INCREASING CLOUDS THROUGH THE DAY...BUT SUFFICIENT DRY
AIR TO HOLD OFF PCPN UNTIL SUNSET OR AFTER.  THE FORECAST BRINGS
CHANCE POPS TO THE EXTREME WEST AFTER SUNSET AND ACROSS THE REGION
SUNDAY NIGHT.  TEMP PROFILES SUGGEST RAIN AT FIRST...BUT POTENTIAL
FOR SNOW OR A RAIN/SNOW MIX OVERNIGHT AS COLDER AIR WORKS IN.  WITH
QPF AT OR BELOW 0.1 INCHES...EXPECT ANY SNOW ACCUMS TO BE LESS THAN
AN INCH.

MONDAY-TUESDAY...
LONGWAVE TROUGH DIGS OVER THE NORTHEAST USA WITH THE MAIN SURGE OF
COLD AIR REACHING US ON TUESDAY.

COLD POOL CLOUDS WILL BE WITH US ON MONDAY WITH SUFFICIENT CYCLONIC
FLOW AND DESTABILIZING COLD ADVECTION ALOFT TO GENERATE SNOW SHOWERS
OVER SOUTHERN NH AND WESTERN MASS.  TEMPS AT 925 MB -4C TO -6C WOULD
SUPPORT MAX TEMPS IN THE 30S TO NEAR 40...COULD BE A LITTLE MILDER
ON THE CAPE AND ISLANDS.

A COLD FRONT MOVES THROUGH LATE MONDAY NIGHT/EARLY TUESDAY WITH A
SECOND SURGE OF COLD AIR MOVING IN.  WINDS TURN FROM WEST TO
NORTHWEST WITH THIS FRONTAL PASSAGE.  BEHIND THE FRONT 925 MB TEMPS
PLUMMET TO -12C TO -14C...WHICH WOULD SUPPORT MAX TEMPS IN THE 20S.

AS THIS COLD AIR AND 20-25 KNOT WINDS MOVE OVER 7-8C OCEAN
WATER...IT WILL GENERATE OCEAN EFFECT CLOUDS AND SNOW SHOWERS BY
AFTERNOON.  A NORTHWEST WIND WOULD KEEP THE FAVORABLE FETCH JUST OFF
THE OUTER CAPE ALTHOUGH IT IS POSSIBLE PROVINCETOWN AND TRURO COULD
GET CLIPPED BY A BRIEF SNOW SHOWER.

WEDNESDAY...
UPPER TROUGH REMAINS IN THE NEIGHBORHOOD ALTHOUGH THE AXIS SHIFTS
EAST SUGGESTING IT WILL EVENTUALLY MOVE OFF.  HIGH PRESSURE BUILDS
OVER THE REGION BRINGING CLEARING SKIES AND DIMINISHING THE WIND.
TEMPS ALOFT WILL BE A COUPLE OF DEGREES COLDER...SO MAX TEMPS MAY
ONLY REACH THE UPPER TEENS IN OUR NORTHWEST AREAS AND 20S
ELSEWHERE.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY...HIGH CONFIDENCE OF VFR. SCT-BKN CIGS AROUND 3K FT E SLOPES
OF THE BERKSHIRES SHOULD THIN OUT BY 12Z. SFC W WINDS GUSTING 20 TO
25 KT SHOULD DIMINISH DURING EARLY AFTERNOON.

TONIGHT...HIGH CONFIDENCE OF VFR. MID AND HIGH CLOUDS WILL INCREASE
OVER THE AREA AHEAD OF A LOW PRES SYSTEM APPROACHING FROM THE W.
CIGS SHOULD GENERALLY STAY AOA 7K FT EXCEPT POSSIBLY 4 TO 5K FT NW
OF A MHT-AFN-ORE-PSF LINE.

FRI...MODERATE TO HIGH CONFIDENCE. EXPECT VFR CONDITIONS WITH ANY
CIGS AOA 5K FT ACROSS MOST OF THE AREA. A POSSIBLE EXCEPTION WOULD
BE N OF A ASH-FIT-ORE LINE WHERE THERE MAY BE A PERIOD OF MVFR CIGS
AND VSBYS IN LIGHT RA OR SN SHOWERS.

KBOS TERMINAL...HIGH CONFIDENCE TO VFR THRU FRI. INCREASING CLOUDS
TONIGHT AND CONSIDERABLE CLOUDINESS ON FRI BUT CIGS SHOULD BE 5K FT
OR HIGHER. W TO WNW WINDS WILL GUST TO AROUND 25 KT THIS MORNING AND
THEN GRADUALLY DIMINISH THIS AFTERNOON.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT AND SATURDAY...
MVFR CEILINGS/VSBYS WITH PERIODS OF IFR POSSIBLE IN RAIN/SNOW
SHOWERS.  SOUTH WINDS FRIDAY NIGHT WILL SHIFT TO WEST BY SATURDAY
AND INCREASE TO 15-25 KNOTS WITH SOME HIGHER GUSTS POSSIBLE.  EXPECT
CONDITIONS TO IMPROVE TO VFR WITH PARTIAL CLEARING DURING SATURDAY
AFTERNOON.

SUNDAY
VFR THROUGH THE DAY ALTHOUGH WITH INCREASING CLOUD COVER ESPECIALLY
IN THE AFTERNOON.  PERIODS OF MVFR CEILINGS/VSBYS IN RAIN/SNOW
SHOWERS SUNDAY NIGHT.  SOUTHWEST WINDS INCREASE AT NIGHT WITH GUSTS
25 TO 30 KNOTS...AND 35 KNOT GUSTS POSSIBLE CAPE COD AND ISLANDS.

MONDAY
VFR SOUTHEAST WITH POTENTIAL MVFR CEILINGS IN SOUTHERN NH AND
WESTERN MASS.  WEST WINDS 15-20 KNOTS SUSTAINED AND GUSTS AROUND 35
KNOTS.

&&

.MARINE...
WILL DROP GLW TO SCA FOR NEAR SHORE WATERS BUT MAY HAVE TO
CONTINUE WITH GLW FOR ANOTHER COUPLE OF HOURS FOR OFFSHORE WATERS
BEFORE CONVERTING TO SCA THERE. SFC GRADIENT RELAXES DURING THE
DAY AND WINDS WILL LIKELY DROP BELOW SCA THRESHOLD MOST WATERS BY
AROUND 18Z. RESIDUAL SEAS AOA 5 FT...HOWEVER...MAY REQUIRE A
CONVERSION TO SCA FOR HAZARDOUS SEAS ACROSS THE OUTER WATERS.

ON FRI SW WINDS AND FETCH INCREASE WITH SEAS OVER EXPOSED S COAST
WATERS POSSIBLY REACHING 5 FT BY LATE AFTERNOON. FOR NOW HAVE KEPT
SW WIND GUSTS BLO SCA THRESHOLD.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT...
INCREASING SOUTHWEST WINDS AND SEAS WITH THE SOUTHERN WATERS MOST
AFFECTED.  WIND GUSTS ON THE SOUTHERN WATERS SHOULD REACH 20 TO 25
KNOTS WHILE SEAS WILL BUILD TO 5-7 FEET.  A SMALL CRAFT ADVISORY
HEADLING WILL LIKELY BE NEEDED FOR THIS TIME PERIOD.

SATURDAY...
WINDS SHIFT TO WEST AS LOW PRESSURE PASSES ACROSS NORTHERN NEW
ENGLAND.  SUFFICIENT PRESSURE CHANGES TRAILING THE LOW SO THAT WINDS
WILL REACH 25-30 KNOTS EAST OF MASSACHUSETTS AND 30-35 KNOTS ON THE
SOUTHERN AND SOUTHEAST WATERS. IF THE WIND POTENTIAL INCREASES JUST
A LITTLE FURTHER...THE SOUTHERN WATERS MAY REQUIRE A GALE WARNING.

WINDS AND SEAS WILL DIMINISH SATURDAY NIGHT.

SUNDAY...
WINDS AND SEAS WILL BE BELOW HEADLINE LEVELS SUNDAY MORNING...BUT
THEN INCREASE AGAIN IN THE AFTERNOON AS A COLD FRONT APPROACHES NEW
ENGLAND.  SOUTHWEST WINDS MAY GUST TO AROUND 25 KNOTS BY EVENING AND
30-35 KNOTS OVERNIGHT.  SEAS WILL BUILD WITH THE SOUTHERN WATERS
REACHING 5-10 FEET AND THE EASTERN OUTER WATERS REACHING AROUND 5
FEET.  SOME COMBINATION OF GALES AND SMALL CRAFT HEADLINES MAY BE
NEEDED.

MONDAY...
WEST GALES ARE EXPECTED ON MOST WATERS AS COLDER AIR STARTS MOVING
IN FROM CANADA.  SEAS WILL BUILD TO 7-12 FEET ON THE OUTER WATERS
AND AROUND 5-9 FEET ON THE RI COASTAL WATERS.

&&

.CLIMATE...
DECEMBER SNOW...
WITH THE MONTH OF DECEMBER WINDING DOWN...IT HAS BEEN NOTED HOW
SNOWLESS THIS MONTH HAS BEEN. THREE OF THE FOUR MAJOR CLIMATE
STATIONS ACROSS SOUTHERN NEW ENGLAND HAVE ONLY RECEIVED A TRACE OF
SNOW. THIS WOULD BE CLOSE TO OR RECORD SETTING FOR THE MONTH OF
DECEMBER.

BOSTON...CORRECTION
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 27. THIS WOULD BE
TIED WITH 1899...1927...1953...1957 AND 1973 FOR LEAST SECOND SNOWY
DECEMBERS ON RECORD. NO SNOW WAS REPORTED IN BOSTON IN DECEMBER 1999.

PROVIDENCE...
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 27. THIS WOULD
BE TIED FOR SECOND LEAST SNOWY DECEMBERS ON RECORD WITH 1936...
1941...1943...1973 AND 1979. NO SNOW WAS REPORTED IN DECEMBER
1927.

HARTFORD AREA...
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 27. THIS WOULD
BE TIED WITH 1927 AND 2006 FOR LEAST SNOWY DECEMBERS ON RECORD.

WORCESTER AREA...
A TOTAL OF 0.3 INCHES OF SNOW HAS BEEN REPORTED AT WORCESTER THROUGH
DECEMBER 27. THIS OCCURRED ON DECEMBER 8. THIS WOULD TIE WITH 1892
FOR THE LEAST SNOWY DECEMBERS ON RECORD.

DECEMBER TEMPERATURES...
DECEMBER OF 2011 HAS ALSO BEEN VERY WARM.  LOOKING BACK AT THE
RECORDS THROUGH DECEMBER 27...ALL FOUR CLIMATE STATIONS ARE AT
LEAST IN THE TOP THREE WARMEST DECEMBERS ON RECORD. TEMPERATURES
WILL ADJUST A BIT MORE FOR THE REMAINDER OF THE MONTH.

BOSTON...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 40.7 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...

#1   41.1 DEGREES IN 2006
#2   40.7 DEGREES IN 1990
#3   40.5 DEGREES IN 2001
#4   40.4 DEGREES IN 1891 AND 1923
#5   40.2 DEGREES IN 1953

PROVIDENCE...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 39.4 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...

#1   40.7 DEGREES IN 2006
#2   39.5 DEGREES IN 1990
#3   39.3 DEGREES IN 2001
#4   39.0 DEGREES IN 1923
#5   38.6 DEGREES IN 1982 AND 1996

HARTFORD AREA...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 38.0 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...

#1   38.6 DEGREES IN 1923
#2   38.0 DEGREES IN 2006
#3   37.0 DEGREES IN 1953
#4   36.9 DEGREES IN 2001
#5   36.8 DEGREES IN 1998

WORCESTER AREA...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 36.8 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...

#1   36.6 DEGREES IN 1923
#2   35.7 DEGREES IN 1948 AND 1998
#3   35.4 DEGREES IN 1940
#4   34.9 DEGREES IN 1984
#5   34.8 DEGREES IN 1982

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     ANZ230>237.
     GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ250-251-
     254>256.

&&

SYNOPSIS...WTB/THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...THOMPSON
LONG TERM...WTB
AVIATION...WTB/THOMPSON
MARINE...WTB/THOMPSON
CLIMATE...
Hazardous weather outlook, Dec 29, 4:16 AM EST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
416 AM EST THU DEC 29 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-300930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
416 AM EST THU DEC 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-300930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
416 AM EST THU DEC 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WEST WINDS MAY REACH GALE FORCE LATE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-251-254>256-300930-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
416 AM EST THU DEC 29 2011

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WEST WINDS MAY REACH GALE FORCE SATURDAY SOUTH AND EAST OF CAPE
COD.

WEST WINDS MAY AGAIN REACH GALE FORCE...THIS TIME ON ALL WATERS...LATE
SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:50 AM ESTGale WarningBOX3 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.